# SDR KCSA201401221007

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 59,402 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BS 530 IN UPPER DECK CEILING INOPERATIVE.
